# SDR UALA2010102503933

- Difficulty date: October 24, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 65,064 hours, 24,183 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315N370163
- Part serial: 161
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD REVERSER UPPER BIFURCATION PANEL HAS DELAMINATION. INNER SKIN DELAM IS 30 INCH LONG BY 9 INCH WIDE OUTER SKIN IS 35 INCH LONG BY 9 INCHES WIDE DELAMINATION TOTALS 585 SQ INCH BEYOND 330 MAX LIMIT. REMOVED NR 2 ENG INBD REVERSER. INSTALLED REVERSER ASSY.
